# SDR 07FDEA03479

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610320201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO MISDRILLED HOLES AT CIRCUMFERENTIAL LAP JOINT, FRAME 13, STRG 9 LT.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING BUSHES IAW EA 6-5312-95874 AND RAS/AS/0012/2006 ISSUE A.
